New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Yeast Question
4 Replies
tnichel - October 7

I've been battling an upper respiratory infection for a month now. My primary doc put me on antibiotics but not long enough so I'm on a 2nd round. I never had these symptoms before but my tongue has gone completely smoothe. And it burns when eating or drinking certain things (even o.j.)(also funny/milky taste in mouth)
I'm eating yogurt right now to help but was wondering if you can pass along some more tips. I know this has been asked before but I'm at work and don't have time to go thru the archives. Also need tips for vaginal yeast infection. I can't for the life of me remember the tips I read here before. Thanks in advance.

 

bwelladjusted - October 7

tnichel,
I have never heard of a tongue going smooth before. That is so odd! But it sounds terrible. As for the yeast infection...you really need a better probiotic than just eating yogurt. Go to a health food store and get the best one they sell. You want it to contain several different good bacteria in a high concentration. It will be kinda expensive (I pay about $35 a bottle), but definitely worth it. Take them on an empty stomach, as they are most effective that way. Also, look at your yogurt. Are you eating a plain yogurt? If not, it may contain a lot of sugar, which will far outweigh the benefits of the probiotics. I used to love Yoplait, but stopped eating it when I found out it has the same amount of sugar as a Snickers bar. No wonder it tastes so good. If you find a reputable health food store, ask them what they recommend for yeast infections. Oregano Oil, Grape Seed Extract, Tea Tree Oil, and many other supplements and essential oils are potent anti-fungals. Good luck!

 

Fantod - October 8

I agree with bewelladjusted. Go and get the best probiotic that you can afford. They are keep in a fridge in the health food store. The antibiotic is probably causing the problem with your taste buds. You can buy an OTC remedy for vaginal yeast infections at any drugstore. I hope that you are over your illness soon. Take care.

 

axxie - October 8

Tnichel, when taking antibiotic always start taking acidophilus supplements. Keep the bottle or container refrigerated. Acidophilus comes in capsules, liquid, or in yogurt with active cultures. Keep taking it, at least 10 days after you fisnish taking your antibiotics.

Ask your internist to prescribe Diflucan® (fluconazone), one pill that is taken orally, just remember that little pill, will take care of the problem but will also kill everything in your body, so if you take this pill, please also take acidophilus.

Stop eating sweets and coffee, drink plenty of water and do go to the washroom and clean up after having an intimate rendez-vous.

 

iliveinpain - October 8

anti-biotics unfortunately can sometimes contribute to yeast infections :( As for the smooth tongue, I've experienced the exact same thing. Big smooth flat red patches! Gross, and very very painful. I would just suck on ice cubes and eat things that were soft and cool. Ice cream works great for this :)

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question